Existence results for semilinear differential equations with nonlocal and impulsive conditions
By Zhenbin Fan, Gang Li. 2010
173 citations recorded by the source corpus.
Subfields: Applied Mathematics, Numerical Analysis
View Paper: https://www.semanticscholar.org/paper/cbe6cd3975cb50aed00793a2dca507e6a2f119cb
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
In Numerical Analysis
- Michal Feckan
- Jinrong Wang
- Yong Zhou
- Kamal Shah
- Amjad Ali
- Xuezhu Li
- Nazim Idrisoglu Mahmudov
- Donal O'Regan
Citations in the corpus
- On the new concept of solutions and existence results for impulsive fractional evolution equations (2011, methodology): “For a wide bibliography and exposition on this object see for instance the monographs of [1, 2, 3, 4] and the papers [5, 6, 7, 8, 9, 10, 11, 12, 13, 14, 15, 16, 17, 18, 19].”
- Existence and Hyers‐Ulam stability of fractional nonlinear impulsive switched coupled evolution equations (2018, background): “(19) Thus, G is uniformly bounded on Br.”
- Controllability results for impulsive differential systems with finite delay (2012, unknown): “42 (2012) 6187-6192 6187”
- Impulsive mild solutions for semilinear differential inclusions with nonlocal conditions in Banach spaces (2012, background): “[7]), and on the other hand the impulsive model is appropriate for describing real phenomena where changes occur suddenly [8–12].”
- Periodic BVP for integer/fractional order nonlinear differential equations with non-instantaneous impulses (2014, background): “One can see the monographs [4–6] and [7–15] and the references therein.”